MAUDE Adverse Event Report: ABBOTT VASCULAR INC. INDEFLATOR; ACCESSORIES

ABBOTT VASCULAR INC. INDEFLATOR; ACCESSORIES
Model Number 1003327
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the indeflator was attempted to be inflated to 12 bar but the gauge of pressure slowly went down and could not hold the pressure.The device was connected directly to the balloon.No air bubble was seen.Many attempts were made but the gauge still went down.A new non-abbott device was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A review of the production record for the reported lot was performed and revealed no manufacturing nonconformities.A review of the corrective and preventative actions (capa) database for the device was performed and revealed no complaint assessment capa¿s that would be related to the reported issues.It is possible that the connection port was not fully connected/tightened and/or the device being connected was compromised thus resulting in the reported leak difficulties; however, as the device was not returned for analysis this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported leak difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
INDEFLATOR
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23079439
Report Number2024168-2025-09950
Device Sequence Number21348305
Product Code MAV
UDI-Device Identifier08717648013973
UDI-Public(01)08717648013973(17)250831(10)60497316
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K991102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number1003327
Device Catalogue Number1003327
Device Lot Number60497316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED BALLOON
Patient SexUnknown